|Neuropathy Guy, Last Time!
Apr 6, 2003
Dear Dr. Frascino,
Hello again. It's me, the guy that complained about the tingling in his feet and wrists from about a month or so ago. Well, if you recall you advised me to get an appointment with a neurologist after hearing my various troubles. After FINALLY, getting in to see a neurologist about a week and a half ago he ran several tests. He did an EMG on my feet (ouch!), about 10 blood tests, and an MRI from my head to toe. I mentioned the low-risk HIV activity that I engaged in and he went ahead and did the test along with the others. And guess what, you were absolutely right as usual, negative-Woo Hoo! The only abnormality he found was a low-normal B-12 level. The tingling continues though and he said the B12 was not likely to be the culprit. The tingling has no apparent cause, and I have an appointment to go back and explore this further. I just wanted to update you and thank you for the gratitude and kindness that you have shown me in response to my problems. You are truly the coolest as I have said before! I would also like to send a donation to your foundation to help you and others with such kind hearts as yours. I look forward to following the wonderful work your doing via the Net. Thank you again so much Doc. Goodnight.
Response from Dr. Frascino
Welcome back to the forum. First off, congratulations and WOO-HOO on the negative HIV test! Now that's a relief, isn't it?
It sounds like the neurologist is doing the right thing - evaluating you for all the common causes that might contribute to your symptoms. Yeah, that EMG is a bit touchy, isn't it? It's kind of like Voodoo doll needle torture! I'm glad you'll be following up with the neurologist. That's definitely the right thing to do.
Thanks for the update and for your interest in my foundation. Tax-deductible donations can be sent to:
The Robert James Frascino AIDS Foundation 779 Altos Oaks Drive, Suite 200 Los Altos, CA 94204
Stay well, WOO-HOO, and we'll all hope your tingling will soon resolve.
taking no hiv meds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.